I recently took almost 200 mg of adderalxr in one day. I have done this now several weekends in a row. This week I took 100 mg at night My symptons are drainage, arms legs and head tingling and chest heavy lips tingling. If I stop right now will i not suffer any long term damage?
AdderalXR is an amphetamine used for treating attention deficit hyperactivity disorder (ADHD) and excessive daytime sleepiness. It can be used only under a doctorâs prescription. According to your symptoms, I donât see a reason why you should be taking AdderalXR! Taking AdderalXR without a prescription may indication drug addiction. At any rate, it seems that you are experimenting with the effects of the drug. Prolonged, irregular usage of amphetamines can cause dependency. Overdosing and immediate reduction in doses from amphetamines can be equally dangerous. You must consult a mental health doctor for your condition who can help recommend detoxification strategies and possible treatment for chemical addiction.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Addiction, Recovery , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.